American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Daniel Guan. Modification and the cohomology groups of compact solvmanifolds. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 74-81. MR 2358304.
Abstract, references, and article information
View Article: PDF

[2] Alex Kasman, Kathryn Pedings, Amy Reiszl and Takahiro Shiota. Universality of Rank 6 Plücker relations and Grassmann cone preserving maps. Proc. Amer. Math. Soc. 136 (2008) 77-87. MR 2350391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] I. Coanda and G. Trautmann. Horrocks theory and the Bernstein-Gel'fand-Gel'fand correspondence. Trans. Amer. Math. Soc. 358 (2006) 1015-1031. MR 2187643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Daniel Guan. On compact symplectic manifolds with Lie group symmetries. Trans. Amer. Math. Soc. 357 (2005) 3359-3373. MR 2135752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] M. V. Catalisano, A. V. Geramita and A. Gimigliano. Secant varieties of Grassmann varieties. Proc. Amer. Math. Soc. 133 (2005) 633-642. MR 2113908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] David Eisenbud, Sorin Popescu and Sergey Yuzvinsky. Hyperplane arrangement cohomology and monomials in the exterior algebra. Trans. Amer. Math. Soc. 355 (2003) 4365-4383. MR 1986506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Bruce Olberding. Composition series of modules over Prüfer domains. Proc. Amer. Math. Soc. 127 (1999) 1917-1921. MR 1487333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Daniel Guan. Classification of compact homogeneous spaces with invariant symplectic structures. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 52-54. MR 1464575.
Abstract, references, and article information
View Article: PDF

[9] W. Edwin Clark and Boris Shekhtman. Covering by complements of subspaces, II . Proc. Amer. Math. Soc. 125 (1997) 251-254. MR 1346967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. Dadok, R. Harvey and F. Morgan. Calibrations on ${\bf R}\sp 8$ . Trans. Amer. Math. Soc. 307 (1988) 1-40. MR 936802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Woody Lichtenstein. A system of quadrics describing the orbit of the highest weight vector . Proc. Amer. Math. Soc. 84 (1982) 605-608. MR 643758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Stanley M. Zoltek. A normal form for a special class of curvature operators . Proc. Amer. Math. Soc. 79 (1980) 614-618. MR 572314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Herbert A. Robinson. An alternative to the Pl\"ucker relations . Proc. Amer. Math. Soc. 66 (1977) 237-240. MR 0466185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Michael Freeman. An elementary invariant definition of the functions of bidegree $(p,q)$ . Proc. Amer. Math. Soc. 50 (1975) 265-272. MR 0374469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] D. Krakowski and A. Regev. The polynomial identities of the Grassmann algebra . Trans. Amer. Math. Soc. 181 (1973) 429-438. MR 0325658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1